MathSciNet Relay Station
MathSciNet bibliographic data
MR433416 (55 #6392) 54H05 (28A05)
Morgan, John C., II Baire category from an abstract viewpoint. Fund. Math. 94 (1977), no. 1, 13–23.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement